Digital Library
Close Browse articles from a journal
 
<< previous   
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 41 of 41 found articles
 
 
  Sparse Gaussian processes with manifold-preserving graph reduction
 
 
Title: Sparse Gaussian processes with manifold-preserving graph reduction
Author: Zhu, Jiang
Sun, Shiliang
Appeared in: Neurocomputing
Paging: Volume 138 (2014) nr. C pages 7 p.
Year: 2014
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 41 of 41 found articles
 
<< previous   
 
 Koninklijke Bibliotheek - National Library of the Netherlands